Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Had vaginal pain, burning and itching, relived with medication. Now irritation and itching in anal. Possible cause?

hello doctor, my name is kavita,last to last month i had a itiching, pain n burning in my vagina .but i showed to a lady doctor ,she gave me medicines n cream to apply,which is cured now,but now my anal started itiching n sometimes there is a irritation in my anal..can u tell me what is the problem.why there is a itiching in my anal.
Asked On : Tue, 3 Apr 2012
Answers:  1 Views:  296
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Hi Kavita nothing to worry just deworm your self and the itching will subside. It happens some time due to worm infestation. and if it still does not go then plz show to same dr for best as she can see if there is some piles or fissure as this some time leads to itching and burning or may be your vaginal infection has taken new path to your anal region. by that time apply some antifungal cream and deworm your self. bye and take care.
Answered: Fri, 13 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor